# SDR DALA2022102106799

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N955DE
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,394 hours, 13,032 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2459452) DURING INSPECTION FOUND PUNCTURE AT THE LH UPPER OUTBOARD HORIZONTAL STABILIZER, UPPER INSPAR SKIN, AND THE DAMAGE IS AT STABILIZER STATION 276.7. A CAT B REPAIR WAS PERFORMED PER BOEING INSTRUCTIONS AND ERA 603131.
